# SDR RRXA010007

- Difficulty date: February 6, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10F
- Aircraft serial: 46901
- Aircraft time: 88,674 hours, 31,222 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG AFT PYLON AFT MOUNT SUPPORT CORRODED AND DOWL PINS ARE LOOSE.  REMOVED AND REPLACED NR 1 ENGINE AFT MOUNT AS REQUIRED IAW DC-10 M/M 71-20-00, TORQUED ENGINE MOUNT IAW DC-10 M/M 20-50-02.  OPS CHECK GOOD.
